Construction of Jacobi cusp forms

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)117-119
Number of pages3
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume74
Issue number7
Publication statusPublished - 1998

Fingerprint

Jacobi Forms
Cusp Form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Construction of Jacobi cusp forms. / Sakata, Hiroshi.

In: Proceedings of the Japan Academy Series A: Mathematical Sciences, Vol. 74, No. 7, 1998, p. 117-119.

Research output: Contribution to journalArticle

@article{df3262ae5fcd419689d7873440ce5708,
title = "Construction of Jacobi cusp forms",
author = "Hiroshi Sakata",
year = "1998",
language = "English",
volume = "74",
pages = "117--119",
journal = "Proceedings of the Japan Academy Series A: Mathematical Sciences",
issn = "0386-2194",
publisher = "Japan Academy",
number = "7",

}

TY - JOUR

T1 - Construction of Jacobi cusp forms

AU - Sakata, Hiroshi

PY - 1998

Y1 - 1998

UR - http://www.scopus.com/inward/record.url?scp=33747323456&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33747323456&partnerID=8YFLogxK

M3 - Article

VL - 74

SP - 117

EP - 119

JO - Proceedings of the Japan Academy Series A: Mathematical Sciences

JF - Proceedings of the Japan Academy Series A: Mathematical Sciences

SN - 0386-2194

IS - 7

ER -